Access count of this item: 72

Files in This Item:
File Description SizeFormat 
0169-7.pdf776.6 kBAdobe PDFView/Open
Title: 調和関数とベクトル束 (Function Algebra)
Authors: 林, 一道  KAKEN_name
Author's alias: HAYASHI, KAZUMICHI
Issue Date: Dec-1972
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 169
Start page: 134
End page: 144
URI: http://hdl.handle.net/2433/106995
Appears in Collections:Function Algebra

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.